MathSciNet Relay Station
MathSciNet bibliographic data
MR1650249 (99h:42022) 42B10 (22E30 43A30)
Jaming, Philippe Principe d'incertitude qualitatif et reconstruction de phase pour la transformée de Wigner. (French) [A qualitative uncertainty principle and phase retrieval for the Wigner distribution] C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 3, 249–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement